# SDR ASAA1057878

- Difficulty date: May 28, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 14,863 hours, 4,301 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 4735975
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE WARN AFT CARGO LOOP "A" INOP.  PER TECH SERVICES REQUEST REMOVED AND REPLACED ALL THREE AFT CARGO "A" LOOP FIRE DETECTORS PER AMM REF 26 16 01 000 801 AND 26 16 01 400 801, OP'S CHECK'S GOOD.
